# SDR GLBA20110420G

- Difficulty date: April 19, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 30,408 hours, 37,479 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 460 S3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION MAINTENANCE FOUND THE UPPER GARGO DOOR FUSELAGE FRAME AT FS 460 AND STRINGER 3L CRACKED 1.3" IN LENGTH. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-026. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
